About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 152518, 11 pages
http://dx.doi.org/10.1155/2013/152518
Research Article

The Twisting Bifurcations of Double Homoclinic Loops with Resonant Eigenvalues

1School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
2School of Information Engineering, China University of Geosciences (Beijing), Beijing 100083, China
3School of Mathematics and Statistics, Central China Normal University, Wuhan, Hubei 430079, China

Received 19 February 2013; Accepted 22 April 2013

Academic Editor: Maoan Han

Copyright © 2013 Xiaodong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaodong Li, Weipeng Zhang, Fengjie Geng, and Jicai Huang, “The Twisting Bifurcations of Double Homoclinic Loops with Resonant Eigenvalues,” Abstract and Applied Analysis, vol. 2013, Article ID 152518, 11 pages, 2013. doi:10.1155/2013/152518